# SDR DL76L091028

- Difficulty date: June 14, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 62,358 hours, 9,137 cycles
- Engine: Pwa PW4060
- Engine time: 67,081 hours, 11,942 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Unknown
- Location: Nr 2 Engine
- Part time: 67,081 hours, 11,942 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HIDING OIL. UNABLE TO CURE PROBLEM. REPLACING NR 2 ENGINE.  NR 2 E/C PER TRANS 1T149AD
